Effexor question

Male pelvic pain, prostatitis, IC
Carlton Higgins

Effexor question

Post by Carlton Higgins »

I have noticed that other people here are taking Effexor for anxiety and symptom relief. I had a question about side-effects. I've been taking 75MG of Effexor for a couple months now in the morning, and by 8pm I am totally wiped out -I mean really tired! To the point of barely being able to stay awake. The other side effect is dampened orgasms -the pleasure is decreased tremendously.

Do these side-effects last permanently, or do they subside in time? Has anyone else had these issues?
faceinthecrowd

Post by faceinthecrowd »

I had the exact symptoms you described, Carlton, and I was taking the exact same dose as you. Since it was causing so many problems, and was doing absolutely nothing to relieve my depression, I eventually dumped the Effexor.
User avatar
Richard.N
Sage
Sage
Posts: 578
Joined: Wed Oct 30, 2002 6:05 pm
Location: Bristol, England

Post by Richard.N »

Carlton, here's some detailed prescribing info, good luck:

http://www.wyeth.com/content/ShowFile.asp?id=100
Richard

Age: 39. | Onset Age: 30. Onset Date: January 2002. Symptoms (back then): Supra-pubic pain, back pain, urinary frequency, urgency and difficulty, weak stream, nocturia, (and variously) chronic fatigue, IBS. Current symptoms: more frequent than normal, but pretty much under control. Current amelioration: Xatral 10mg, Mirtazapine 30mg. | Worsened By: Stress, binge drinking, strained bowel movements, bloating, sitting on hard surfaces, jogging, and regularly - THE WINTER!

I'm not a medical expert. My comment is opinion. See your medical professional.